MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; CAMERA INSTRUMENT SHEATH

INTUITIVE SURGICAL, INC NONE; CAMERA INSTRUMENT SHEATH
Model Number 430020-10
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The sheath accessory was returned to isi for evaluation with no reported issue.An investigation has been completed.The sheath was returned still installed on the endoscope.Visual inspection of the sheath found it to be damaged.Multiple tears measuring approximately 0.77 mm x 4.91 mm were found along the length of the sheath.There was no material missing as a result.The root cause of this failure is attributed to user.
 
Additional Manufacturer Narrative
The sheath accessory was returned to isi for evaluation with no reported issue.An investigation has been completed.The sheath was returned still installed on the endoscope.Visual inspection of the sheath found it to be damaged.Multiple tears measuring approximately 0.77 mm x 4.91 mm were found along the length of the sheath.There was no material missing as a result.The firefly endoscope was reported under mfr report number 2955842-2025-47193.

Brand Name
NONE
Common Device Name
CAMERA INSTRUMENT SHEATH
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23784269
Report Number2955842-2025-48371
Device Sequence Number18671114
Product Code NAY
UDI-Device Identifier10886874114350
UDI-Public(01)10886874114350(10)NA
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430020-10
Device Catalogue Number430020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown